Journal of the European Mathematical Society
We prove the hypoellipticity for systems of Hörmander type with constant coefficients in Carnot groups of step 2. This result is used to implement blow-up methods and prove partial regularity for local minimizers of non-convex functionals, and for solutions of non-linear systems which appear in the study of non-isotropic metric structures with scalings. We also establish estimates of the Hausdorff dimension of the singular set.
First Page Number
Last Page Number
Copyright Springer-Verlag & EMS 2002
Capogna, L. & Garofalo, N. (2003). Regularity of minimizers of the calculus of variations in Carnot groups via hypoellipticity of systems of Hörmander type. Journal of the European Mathematical Society, 5(1), 1-40. doi:10.1007/s100970200043